# SDR DALA2019040802321

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 59,159 hours, 32,249 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACT, RT GEAR SHOWED RED W/ GEAR DOOR OPEN LIGHT. COMPLIED WITH QRH. CYCLED GEAR, ON RETRACT, RECEIVED NOSE GEAR RED FOR 30 SECS W/NO GEAR DOOR OPEN LIGHT. NOSE GEAR RED LIGHT CLEARED. JACKED A/C PER MD90 AMM 07-10 AND FOUND GEARS WOULD NOT RETRACT DUE TO RT MAIN GEAR RETRACT ACTUATOR BYPASSING. R/R RT MAIN GEAR RETRACT ACTUATOR PER MD90 AMM 32-33. SWUNG GEAR SEVERAL TIMES, ALL OPS AND LEAK CKS GOOD. (LP# 5516770)
